# SDR SWAA2013012511830

- Difficulty date: January 15, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546552
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE ANGLE LOCATED ON BS 827 STR 27R AFT CARGO COMP.  REPLACED SHEAR TIE ANGLE LOCATED ON BS 827 STR 27R AFT CARGO COMP IAW SRM B737-300 51-10-02 ITEM 8 SRM B737-300 51-40-02 AND DRAWING 65-46552.
